# SDR AALA201701299002

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 12,216 hours, 1,911 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Overheated
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AT 4000 FEET ON APPROACH , FLIGHT ATTENDANTS NOTED THAT DIRTY SOCK , METALLIC ODOR OCCURED AT THE 2L/R DOORS. MAINTENANCE FOUND NR 1 MID GALLEY OVEN OVERHEATING CAUSING ODOR PER JOB CARD 33L00021001. REPLACED MID GALLEY OVEN NR 1 IAW AMM 25-35-19.  AIRCRAFT WAS GROUNDED.
